I'm bloated, tired,back pains am I pregnant also lots of liquid weird discharge HELP
If you put hormones into your body, you can expect to get hormonal symptoms. Plan B is a huge dose of hormone. You can expect any amount of those symptoms, including those you've mentioned, & lots more, like mood swings, spots, cramps, leaking/sore breasts, spotting, brown discharge, extra vaginal mucus or full/heavy bleeding. The extra mucus you're seeing is the Pill's way of thickening up the mucus to stop the sperm & egg meeting.
Your period may also be heavier than normal, & may be a week or two later than it's meant to be.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2015 • 1 answer
Posted 4 Mar 2015 • 2 answers
Posted 13 Mar 2015 • 2 answers
I know brown discharge is normal after taking a Plan B, and it can last a few weeks. However, is it?
Posted 1 Aug 2017 • 2 answers
Posted 29 Aug 2017 • 1 answer